# SDR K11A2022062800134

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 73,081 hours, 49,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 11097H4673
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT CAUSED DELAMINATION RESULTING IN CRACKS.  R&R L1 WINDOW IAW B737 AMM 56-11-11 NO DEFECTS NOTED. PER COMPANY REQUEST R&R L1 WINDOW HEAT CONTROLLER IAW B737 AMM 30-41-11 OPS CHECK GOOD
